# SDR 2003F00606

- Difficulty date: August 10, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 737231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, E, A

## Discrepancy

LEVELING OFF AT 330 WHEN NR 2 ENGINE WAS THROTTLED BACK TO CRUISE POWER, THE FUEL FLOW WENT TO ZERO, AND THE EPR WENT TO 2.24 ENGINE FLAMED OUT.  FUEL WAS DUMPED AND EMERGENCY DECLARED A/C LANDED WITHOUT INCIDENT.  THE FUEL CONTROL WAS CHANGED PER MM 73-21 AND A/C WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
